Rings whose proper factors are right perfect

Tom 122 / 2011

Alberto Facchini, Catia Parolin Colloquium Mathematicum 122 (2011), 191-202 MSC: Primary 16L30. DOI: 10.4064/cm122-2-4

Streszczenie

We show that practically all the properties of almost perfect rings, proved by Bazzoni and Salce [Colloq. Math. 95 (2003)] for commutative rings, also hold in the non-commutative setting.

Autorzy

  • Alberto FacchiniDipartimento di Matematica Pura e Applicata
    Università di Padova
    35121 Padova, Italy
    e-mail
  • Catia ParolinDipartimento di Matematica Pura e Applicata
    Università di Padova
    35121 Padova, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek